# SDR DALA2015060603649

- Difficulty date: June 5, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 187
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL BETWEEN BEAMS 4 AND 5 AND BS 187 IN FWD ENTRY L1 DOOR.    INTERCOSTAL WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
